Alert archive / Oregon / Storm Warnings in 2012

Storm Warning 8, NWS Portland, OR

March 28, 2012

NWS Portland, OR issued this storm warning at Mar 28, 2012, 2:57 AM PDT. It took effect at Mar 28, 2012, 8:00 PM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2012, 2:57 AM PDT (09:57 UTC)
In effect from
Mar 28, 2012, 8:00 PM PDT
Expired
Mar 29, 2012, 9:11 AM PDT
In force
13 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WHUS76 KPQR 280957
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
257 AM PDT WED MAR 28 2012

PZZ250-255-270-275-281800-
/O.UPG.KPQR.SI.Y.0043.000000T0000Z-120329T0200Z/
/O.NEW.KPQR.GL.W.0023.120328T0957Z-120329T0300Z/
/O.UPG.KPQR.SW.Y.0034.000000T0000Z-120329T0200Z/
/O.UPG.KPQR.GL.A.0013.120329T0200Z-120329T2100Z/
/O.NEW.KPQR.SR.W.0008.120329T0300Z-120329T1600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
257 AM PDT WED MAR 28 2012

...GALE WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A STORM
WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN EFFECT
FROM 8 PM THIS EVENING TO 9 AM PDT THURSDAY. 

* SEAS: SEAS 13 TO 15 FEET THROUGH WEDNESDAY EVENING...THEN 
  BUILDING TO 18 TO 20 FEET OVERNIGHT WEDNESDAY NIGHT INTO 
  THURSDAY. SEAS EXPECTED TO PEAK IN THE LOWER 20S EARLY 
  THURSDAY. 

* WINDS: SOUTHEAST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT. STORM FORCE WINDS SPREAD TO THE OUTER WATER THIS
  EVENING...AND TO THE NEAR SHORE WATERS AROUND MIDNIGHT. SOUTH
  WINDS 30 TO 40 KT WITH GUSTS TO 50 TO 55 KT IS EXPECTED. WINDS
  WILL DECREASE EARLY THURSDAY MORNING OVER THE OUTER
  WATERS...THEN BY MID MORNING FOR THE NEAR SHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-281800-
/O.CON.KPQR.RB.Y.0052.000000T0000Z-120329T0700Z/
COLUMBIA RIVER BAR-
257 AM PDT WED MAR 28 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS AROUND 13 FT THROUGH WEDNESDAY.

* FIRST EBB: SEAS TEMPORARILY BUILDING TO 15 FT WITH BREAKERS 
  LIKELY DURING THE EBB AROUND 730 AM WEDNESDAY MORNING. 

* SECOND EBB: SEAS TEMPORARILY BUILDING TO 15 FT WITH BREAKERS 
  DURING THE EBB AROUND 815 PM WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
6 follow-up statements
535 
WHUS76 KPQR 281603
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
903 AM PDT WED MAR 28 2012

PZZ250-255-270-275-290015-
/O.CON.KPQR.GL.W.0023.000000T0000Z-120329T0300Z/
/O.CON.KPQR.SR.W.0008.120329T0300Z-120329T1600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
903 AM PDT WED MAR 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A
STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
PDT THURSDAY. 

* SEAS: SEAS 13 TO 15 FEET THROUGH WEDNESDAY EVENING...THEN 
  BUILDING TO 18 TO 20 FEET OVERNIGHT WEDNESDAY NIGHT INTO 
  THURSDAY. SEAS EXPECTED TO PEAK IN THE LOWER 20S EARLY 
  THURSDAY. 

* WINDS: SOUTHEAST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT. STORM FORCE WINDS SPREAD TO THE OUTER WATER THIS EVENING...
   AND TO THE NEAR SHORE WATERS AROUND MIDNIGHT. SOUTH WINDS 30 
  TO 40 KT WITH GUSTS TO 50 TO 55 KT IS EXPECTED. WINDS WILL 
  DECREASE EARLY THURSDAY MORNING OVER THE OUTER WATERS...THEN 
  BY MID MORNING FOR THE NEAR SHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-290015-
/O.EXT.KPQR.RB.Y.0052.000000T0000Z-120329T1800Z/
COLUMBIA RIVER BAR-
903 AM PDT WED MAR 28 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 11 AM
PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
11 AM PDT THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS AROUND 13 FT TODAY AND 14 FT TONIGHT.

* FIRST EBB: SEAS TEMPORARILY BUILDING TO 15 FT WITH BREAKERS
  LIKELY DURING THE EBB AROUND 915 PM THIS EVENING

* SECOND EBB: SEAS TEMPORARILY BUILDING TO 16 FT WITH BREAKERS
  LIKELY DURING THE EBB AROUND 930 AM THU MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
755 
WHUS76 KPQR 282125
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
225 PM PDT WED MAR 28 2012

PZZ250-255-270-275-290530-
/O.CON.KPQR.GL.W.0023.000000T0000Z-120329T0300Z/
/O.CON.KPQR.SR.W.0008.120329T0300Z-120329T1600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
225 PM PDT WED MAR 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A
STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
PDT THURSDAY. 

* SEAS: SEAS 13 TO 15 FEET THROUGH THIS EVENING...THEN BUILDING
  TO 18 TO 20 FEET OVERNIGHT TONIGHT INTO THURSDAY. SEAS
  EXPECTED TO PEAK IN THE LOWER 20S EARLY THURSDAY.

* WINDS: SOUTHEAST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT. STORM FORCE WINDS SPREAD TO THE OUTER WATER THIS EVENING...
   AND TO THE NEAR SHORE WATERS AROUND MIDNIGHT. SOUTH WINDS 30 
  TO 40 KT WITH GUSTS TO 50 TO 55 KT IS EXPECTED. WINDS WILL 
  DECREASE EARLY THURSDAY MORNING OVER THE OUTER WATERS...THEN 
  BY MID MORNING FOR THE NEAR SHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-290530-
/O.CON.KPQR.RB.Y.0052.000000T0000Z-120329T1800Z/
COLUMBIA RIVER BAR-
225 PM PDT WED MAR 28 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
11 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
11 AM PDT THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS AROUND 13 FT TODAY AND 14 FT 
  TONIGHT.

* FIRST EBB: SEAS TEMPORARILY BUILDING TO 15 FT WITH BREAKERS 
  LIKELY DURING THE EBB AROUND 915 PM THIS EVENING 

* SECOND EBB: SEAS TEMPORARILY BUILDING TO 16 FT WITH BREAKERS 
  LIKELY DURING THE EBB AROUND 930 AM THU MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
792 
WHUS76 KPQR 290340
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
840 PM PDT WED MAR 28 2012

PZZ250-255-270-275-291145-
/O.CON.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
840 PM PDT WED MAR 28 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

* SEAS: SEAS 13 TO 15 FEET THIS EVENING...THEN BUILDING TO 18 TO
  20 FEET OVERNIGHT TONIGHT INTO THURSDAY. SEAS EXPECTED TO PEAK
  IN THE LOWER 20S EARLY THURSDAY.

* WINDS: SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT THIS
  EVENING. WINDS WILL INCREASE TO 30 TO 40 KT WITH GUSTS TO 50 TO
  55 KT AROUND MIDNIGHT TONIGHT IN THE OUTER WATERS...AND AROUND 3
  AM THURSDAY IN THE INNER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-291145-
/O.CON.KPQR.RB.Y.0052.000000T0000Z-120329T1800Z/
COLUMBIA RIVER BAR-
840 PM PDT WED MAR 28 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
11 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
11 AM PDT THURSDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS AROUND 13 TO 14 FT TONIGHT.

* FIRST EBB: SEAS TEMPORARILY BUILDING TO 15 FT WITH BREAKERS 
  LIKELY DURING THE EBB AROUND 915 PM THIS EVENING 

* SECOND EBB: SEAS TEMPORARILY BUILDING TO 16 FT WITH BREAKERS 
  LIKELY DURING THE EBB AROUND 930 AM THU MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
160 
WHUS76 KPQR 291002
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
302 AM PDT THU MAR 29 2012

PZZ250-255-270-275-291600-
/O.CON.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
302 AM PDT THU MAR 29 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* SEAS: 18 TO 22 FT.

* WINDS: SOUTH WINDS 30 TO 40 KT WITH GUSTS TO 50 TO 55 KT WITH
  THE FRONTAL PASSAGE. WINDS WILL DROP OFF TO SOUTHWESTERLY AT 20
  TO 25 KT BEHIND THE FRONTAL PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-291815-
/O.EXT.KPQR.RB.Y.0052.000000T0000Z-120330T0000Z/
COLUMBIA RIVER BAR-
302 AM PDT THU MAR 29 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS AROUND 12 TO 14 FT THROUGH THURSDAY.

* FIRST EBB: SEAS TEMPORARILY BUILDING TO 16 FT WITH BREAKERS
  LIKELY DURING THE EBB AROUND 930 AM THIS MORNING.

* SECOND EBB: SEAS TEMPORARILY BUILDING TO 17 FT WITH BREAKERS
  LIKELY DURING THE EBB AROUND 1015 PM THU EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
937 
WHUS76 KPQR 291606
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
906 AM PDT THU MAR 29 2012

PZZ255-275-292200-
/O.CAN.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
/O.NEW.KPQR.GL.W.0024.120329T1606Z-120329T2200Z/
COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
906 AM PDT THU MAR 29 2012

...GALE WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS REPLACED THE STORM
WARNING WITH A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON.

* SEAS: 18 TO 22 FT.

* WINDS: SOUTH WINDS 25 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL
  DROP OFF TO SOUTHWESTERLY AT 20 TO 25 KT BEHIND THE FRONTAL
  PASSAGE LATER THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ250-300015-
/O.CAN.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
/O.NEW.KPQR.SI.Y.0044.120329T1606Z-120329T1900Z/
/O.NEW.KPQR.SW.Y.0035.120329T1606Z-120401T1500Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-
906 AM PDT THU MAR 29 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON PDT
TODAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
PDT SUNDAY...


THE NATIONAL WEATHER SERVICE IN PORTLAND HAS REPLACED THE STORM
WARNING WITH A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN
EFFECT UNTIL NOON PDT TODAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS IN EFFECT UNTIL 8 AM PDT SUNDAY. 

* SEAS: 16 TO 18 FT.

* WINDS: SOUTH WINDS 20 TO 30 KT WINDS WILL DROP OFF TO
  SOUTHWESTERLY AT 15 TO 20 KT LATER THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ270-300015-
/O.CAN.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
/O.NEW.KPQR.SW.Y.0035.120329T1606Z-120401T1500Z/
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-
906 AM PDT THU MAR 29 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS REPLACED THE STORM
WARNING WITH A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS
IN EFFECT UNTIL 8 AM PDT SUNDAY. T

* SEAS: 17 TO 19 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ210-300015-
/O.EXT.KPQR.RB.Y.0052.000000T0000Z-120330T1800Z/
COLUMBIA RIVER BAR-
906 AM PDT THU MAR 29 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 11 AM
PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
11 AM PDT FRIDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS AROUND 12 TO 14 FT THROUGH 
  THURSDAY.

* FIRST EBB: SEAS TEMPORARILY BUILDING TO 16 FT WITH BREAKERS 
  LIKELY DURING THE EBB AROUND 930 AM THIS MORNING. 

* SECOND EBB: SEAS TEMPORARILY BUILDING TO 17 FT WITH BREAKERS 
  LIKELY DURING THE EBB AROUND 1015 PM THU EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
907 
WHUS76 KPQR 291615 CCA
MWWPQR

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
911 AM PDT THU MAR 29 2012

PZZ255-275-292200-
/O.CAN.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
/O.NEW.KPQR.GL.W.0024.120329T1611Z-120329T2200Z/
COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
911 AM PDT THU MAR 29 2012

...GALE WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS REPLACED THE STORM
WARNING WITH A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON.

* SEAS: 18 TO 22 FT.

* WINDS: SOUTH WINDS 25 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL
  DROP OFF TO SOUTHWESTERLY AT 20 TO 25 KT BEHIND THE FRONTAL
  PASSAGE LATER THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ250-300030-
/O.CAN.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
/O.NEW.KPQR.SI.Y.0044.120329T1611Z-120329T1900Z/
/O.NEW.KPQR.SW.Y.0035.120329T1611Z-120401T1500Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-
911 AM PDT THU MAR 29 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON PDT
TODAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
PDT SUNDAY...


THE NATIONAL WEATHER SERVICE IN PORTLAND HAS REPLACED THE STORM
WARNING WITH A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN
EFFECT UNTIL NOON PDT TODAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS IN EFFECT UNTIL 8 AM PDT SUNDAY. 

* SEAS: 16 TO 18 FT.

* WINDS: SOUTH WINDS 20 TO 30 KT WINDS WILL DROP OFF TO
  SOUTHWESTERLY AT 15 TO 20 KT LATER THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ270-300030-
/O.CAN.KPQR.SR.W.0008.000000T0000Z-120329T1600Z/
/O.NEW.KPQR.SW.Y.0035.120329T1611Z-120401T1500Z/
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-
911 AM PDT THU MAR 29 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS REPLACED THE STORM
WARNING WITH A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS
IN EFFECT UNTIL 8 AM PDT SUNDAY. T

* SEAS: 17 TO 19 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ210-300030-
/O.COR.KPQR.RB.Y.0052.000000T0000Z-120330T1800Z/
COLUMBIA RIVER BAR-
911 AM PDT THU MAR 29 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 11 AM
PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
11 AM PDT FRIDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: COMBINED SEAS AROUND 14 FT THURSDAY AND NEAR 16 FT
  THURSDAY NIGHT.

* FIRST EBB: SEAS TEMPORARILY BUILDING TO 19 FT WITH BREAKERS DURING
  THE EBB AROUND 930 AM THIS MORNING.

* SECOND EBB: SEAS TEMPORARILY BUILDING TO 19 FT WITH BREAKERS DURING
  THE EBB AROUND 1015 PM THU EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Mar 28, 2:47 AM PDT, 10 minutes earlier.

Area forecast discussion, Mar 28, 2:47 AM PDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
247 AM PDT WED MAR 28 2012

.SYNOPSIS...RATHER PERSISTENT LOW PRESSURE OVER THE NE PACIFIC WILL
CONTINUE TO PUSH WAVES OF SHOWERS/LIGHT RAIN ACROSS THE REGION
TODAY. A MORE VIGOROUS FRONT WILL ARRIVE TONIGHT...WITH
DECENT BOUT OF RAIN...AND STRONG SOUTHERLY WINDS ON THE COAST. LOOKS
AS THOUGH MARCH WILL LIKELY GO OUT LIKE A LION...A VERY WET LION.
&&

.SHORT TERM...NOT MUCH IN WAY OF CHANGES...AS STILL HAVE BROAD AREA
OF LOW PRES OVER THE NE PACIFIC. THIS LOW WILL SEND SMALLER
DISTURBANCES INTO THE PAC NW TODAY. MILD TEMPS AGAIN THIS MORNING IN
THE LOWLANDS DUE TO LIGHT SOUTHERLY FLOW. PRECIP FALLING AS SNOW AT
AND ABOVE 4500 FT IN THE CASCADES.

SURFACE OCCLUDED FRONT NOW SITS OVER THE CASCADES...BUT PROGRESSING
VERY SLOWLY TO THE EAST. SHOWERS WILL CONTINUE TODAY BEHIND THIS
FRONT. WILL MAINTAIN VERY MINOR THREAT OF THUNDERSTORMS ALONG THE
COAST THIS MORNING. SNOW LEVELS WILL DROP BEHIND THE FRONT LATER
THIS MORNING...DOWN TO 3K TO 3.5K FT BRIEFLY...BUT NOT ENOUGH PRECIP
FOR ADVISORIES.

SIGNIFICANT MOISTURE ENTRAINMENT OVER THE CENTRAL PAC WILL WORK
ITS WAY INTO THE REGION TONIGHT AS THE UPPER FLOW BRINGS THE STORM
TRACK BACK NORTH. ANOTHER FRONT WILL BRING STRONG WIND POTENTIAL TO
THE BEACHES AND HEADLANDS LATE TONIGHT AND THURSDAY MORNING. WILL
UPGRADE THE HIGH WIND WATCH TO A HIGH WIND WARNING ALONG THE COAST
FOR THIS SYSTEM. THE FRONT WILL ALSO BEGIN FOCUSING STRONG AND MOIST
FLOW ACROSS THE CASCADES. STILL EXPECT FAIRLY ELEVATED SNOW LEVELS
AHEAD OF THE FRONT. HOWEVER...WILL LIKELY SEE ENOUGH ACCUMULATION TO
JUSTIFY A SNOW ADVISORY ACROSS THE SOUTH WASHINGTON AND NORTH OREGON
CASCADES THIS EVENING THROUGH LATE THURSDAY TONIGHT OR EARLY FRIDAY
MORNING.

FINALLY...ANOTHER SURGE OF MOISTURE WILL COME ASHORE FRIDAY WITH
PERHAPS THE BEST POTENTIAL FOR BRINGING SIGNIFICANT RIVER RISES.
MODELS ARE SHOWING QPF POTENTIAL OF OVER 2 INCHES FOR 24 HOURS ENDING
FRIDAY AFTERNOON ALONG THE CENTRAL AND SOUTHERN AREAS. ADDITIONALLY,
THIS WILL BE RATHER WARM WITH SNOW LEVELS REACHING UPWARDS OF 6000
FEET. RAIN AMOUNTS SHOULD QUICKLY TAPER OFF TO THE NORTH BUT STILL
EXPECT 24 HOUR AMOUNTS APPROACHING AN INCH. THERE IS STILL SOME
UNCERTAINTY REGARDING THE EVENTUAL NORTH/SOUTH POSITION THUS
NORTHWARD SHIFT COULD BRING EVEN HIGHER AMOUNTS. AGAIN REFER TO THE
HYDRO OUTLOOK (ESFPQR) FOR POTENTIAL IMPACTS.

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...THE LONG TERM
STARTS LATE FRIDAY AFTERNOON WITH A FLAT UPPER LEVEL RIDGE OVER THE
WESTERN U.S. AND AN UPPER LEVEL LOW OVER THE NORTHEAST PACIFIC. THE
LOW SENDS A SERIES OF WEATHER SYSTEMS ONSHORE OVER THE WEEKEND AND
THE BEGINNING OF NEXT WEEK. MODELS GENERALLY AGREE ON THE BIG
PICTURE...THOUGH SPECIFIC DETAILS VARY SOMEWHAT. FIRST SYSTEM SWINGS
ONSHORE SAT MORNING...THE NEXT SUNDAY MIDDAY...AND THE NEXT SOMETIME
MONDAY. WITH MODELS NOT TIMING THE SYSTEMS EXACTLY... THE UPSHOT FOR
THE EXTENDED IS TWO TO THREE VERY WET SYSTEMS WITH THE FOCUS OF THE
PRECIPITATION ON THE NORTHERN CALIFORNIA COAST AND THE SOUTHERN
OREGON COAST. GFS IS FAR HIGHER WITH QPF THAN THE ECMWF OR THE
CANADIAN. BROADBRUSH FORECAST CONTINUES INTO NEXT WEEK WITH
RELATIVELY HIGH POPS FRI NIGHT THROUGH MON. TRENDING TOWARD
CLIMATOLOGY TUE ONWARD AS THE CWA SITS ON THE COLD SIDE OF AN UPPER
LEVEL TROUGH WITH SHOWERY PRECIP LIKELY.	 &&

.AVIATION...EXPECT VFR CONDITIONS TO CONTINUE TODAY IN UNSTABLE
AIR MASS. MAY SEE SOME LOCAL MVFR ON THE COAST IN SOME STRONGER
SHOWERS OR POSSIBLY A THUNDERSTORM. GUSTY WINDS ASSOCIATED WITH
UNSTABLE AIR MASS WILL CONTINUE TODAY. STRONG WINDS AND HEAVIER
RAIN ARRIVE TONIGHT MAINLY AFFECTING THE COASTAL AREAS WHERE MVFR
OR LOWER CONDITIONS ARE EXPECTED. INLAND AREAS SHOULD BE
PREDOMINANTLY VFR THROUGH TONIGHT...THOUGH TRENDING TO MVFR EARLY
THU MORNING.

KPDX AND APPROACHES...VFR CONDITIONS EXPECTED TODAY AND
TONIGHT...TRENDING TO MVFR EARLY THU.

&&

.MARINE...LOW END GALES TODAY RISING TO STORM FORCE TONIGHT INTO
EARLY THU AS NEXT STRONG WARM FRONT AFFECT THE WATERS. HOWEVER THE
NEAR SHORE ZONES SOUTH OF CASCADE HEAD LIKELY TO REMAIN MORE SMALL
CRAFT WINDS TODAY. MISSING BUOY DATA MAKING IT HARDER TO ASSESS
CONDITIONS. THE STORM FORCE WINDS MOVE INTO THE WATERS THIS EVENING
TO THE NEAR SHORE ZONES AROUND MIDNIGHT. WINDS EXPECTED TO EASE BELOW
STORM BETWEEN 5 AM AND 9 AM THU.  WIND DRIVEN SEAS WILL LIKELY
EXCEED 20 FEET THU MORNING. WINDS WILL EASE BEHIND THE FRONT
THURSDAY AFTERNOON AS A LONGER PERIOD NW SWELL STARTS MOVING INTO
THE WATERS. THIS SWELL WILL BRING ANOTHER ROUND OF 20+ FT SEAS THU
NIGHT AND FRIDAY.  THE ACTIVE WEATHER PATTERN CONTINUES INTO NEXT
WEEK BUT MODEL SOLUTIONS DIVERGE IN STORM STRENGTH AND TRACK SO
FORECAST CONFIDENCE IS LOW FOR THAT TIME PERIOD.

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 11 PM THIS EVENING TO NOON PDT THURSDAY
     FOR CENTRAL OREGON COAST-NORTH OREGON COAST.

     WINTER WEATHER ADVISORY FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY
     FOR NORTHERN OREGON CASCADES.

WA...HIGH WIND WARNING FROM 11 PM THIS EVENING TO NOON PDT THURSDAY
     FOR SOUTH WASHINGTON COAST.

     WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 AM PDT
     FRIDAY FOR SOUTH WASHINGTON CASCADES.

PZ...STORM WARNING FROM 8 PM THIS EVENING TO 9 AM PDT THURSDAY FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR COASTAL WATERS FROM
     CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL
     MIDNIGHT PDT TONIGHT.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Mar 27, 3:49 AM PDT, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
349 AM PDT TUE MAR 27 2012

ORZ001>014-WAZ019>023-039-040-281400-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-
SOUTH WASHINGTON COAST-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS-
349 AM PDT TUE MAR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH WINDS WILL BE POSSIBLE ALONG THE COAST WEDNESDAY NIGHT...
THURSDAY...AND FRIDAY AS A SERIES OF STRONG LOW PRESSURE SYSTEMS
MOVE IN OFF THE PACIFIC.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 2:54 AM PDTHigh Wind WarningPQR30 hr
Mar 28, 2:54 AM PDTWinter Weather AdvisoryPQR50 hr
Mar 28, 2:57 AM PDTGale WarningPQR17 hr

Nearby

Storm Warnings in Oregon, 2012Every storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.